Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hand shivering, shaking. Taking Encorate Chrono 300. Side effects of medication?

Hi, My father is at age of 60 and has recently started taking Encorate Chrono 300,twice in a day. I am worried about its side effects.Please mention,what can be the side effects? Is there any chances of hands shivering or shaking all the time or its just weakness?? His hands have recently started shivering or shaking,thats why I an asking.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Encorate Chrono (sodium valproate) is one of the commonly used antiepileptic medication. This medication is well tolerated among most users. However a few users have reported some side effects. The side effect profile of this drug include dizziness, drowsiness, nausea, tremors, unusual eye movement and generalized weakness. On long standing use, this might cause liver injuries.

Based on your description, the symptoms your father has might be related to encorate chrono. I suggest you to report to his neurologist. Modifying the doses or changing it might help in reducing these symptoms.

Do not stop the medication without the knowledge of the treating physician.

In addition, restrict alcohol consumption if any. If your father is taking any other medication along with encorate chrono, they need to be discussed with his doctors to avoid drug interactions.

Hope I have provided you with useful and helpful information.

Wish you good health.

Warm Regards
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor